I'm not SURE yet, but seems to me lovaza is c ausing diarrhea. Will try also cutting out a food (beans while v egetarian daughter visited and leftovers) which may be causing problem. Also, didn't realize one couldn't drink much alcohol -- I have a martini every single night. Don't intend to stop==at 91, why change ANYTHING!
I agree with you! At 91, I wouldnt worry about much! Most of us should hope to be 91 some day!! Lovaza may very well be causing diarrhea. A lot of cholesterol lowering drugs do. Eating a lot of beans will too though especially if you are not used to a lot of fiber. It is good to increase your fiber intake because it helps lower bad cholesterol but add fiber slowly to prevent bloating and GI side effects like diarrhea. I really dont think one martini at night is a bad thing as long as it is made with good quality vodka or gin!! :)
Recent research in alternative medicine has shown that niacin (vitamin B3) supports good cholesterol and lowers bad. This is accomplished without side
effects. Niacin does cause a flushing effect which some people don't like. The time release negates this problem although if you do not mind the flushing it would be best to take the regular niacin.
It isn't really a drug. However the drug companies are selling it as a prescription drug at exorbitant prices.
In fact, it's nothing more than time-released niacin (otherwise known as vitamin B3)! Plus, you can get a month's supply of the stuff (without a doctor's order) from most vitamin shops for under $7.
Also it is well known that alcohol in moderation can be beneficial to health.
You must be doing something right at 91. God Bless, Valerie
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 2 answers
Posted 30 Sep 2012 • 2 answers
Posted 6 Sep 2013 • 1 answer
Posted 29 Nov 2015 • 0 answers
Rosuvastatin - I am a 54 y.o. woman with heredity High Cholesterol and bad LDL. Although I lost 30+?
Posted 30 Jun 2016 • 0 answers